Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 53, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 2, 2015, 11:42 PM CDT for Blaine County, Custer County, Logan County, Nebraska. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2015, 11:42 PM CDT (04:42 UTC)
- Expired
- Jun 3, 2015, 12:30 AM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Blaine County, NE, Custer County, NE, Logan County, NE
The radar
The North Platte radar (KLNX), 83 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 9:25 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1700 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 1604 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
989
WUUS53 KLBF 030442
SVRLBF
NEC009-041-113-030530-
/O.NEW.KLBF.SV.W.0053.150603T0442Z-150603T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1142 PM CDT TUE JUN 2 2015
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
CUSTER COUNTY IN CENTRAL NEBRASKA...
SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 1230 AM CDT
* AT 1140 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHWEST OF ANSELMO TO 7 MILES SOUTH OF
ARNOLD...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MERNA AROUND MIDNIGHT CDT.
CALLAWAY AROUND 1205 AM CDT.
BROKEN BOW AROUND 1215 AM CDT.
BERWYN AND OCONTO AROUND 1225 AM CDT.
ANSLEY AROUND 1230 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE MILLDALE...ETNA...LODI...
PRESSEY STATE WILDLIFE MANAGEMENT AREA AND BUCKEYE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 241 AND 296.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 239 AND 300.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 89 AND 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4105 10023 4139 10024 4139 10037 4148 10041
4182 10007 4135 9930 4104 9966
TIME...MOT...LOC 0442Z 298DEG 29KT 4151 9994 4132 10018
HAIL...0.75IN
WIND...70MPH
$$
SPRINGER2 follow-up statements
675
WWUS53 KLBF 030459
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 PM MDT TUE JUN 2 2015
NEC009-113-030508-
/O.CAN.KLBF.SV.W.0053.000000T0000Z-150603T0530Z/
BLAINE NE-LOGAN NE-
1159 PM CDT TUE JUN 2 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN AND SOUTH
CENTRAL BLAINE COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF LOGAN
AND BLAINE COUNTIES.
LAT...LON 4105 10023 4139 10024 4140 10025 4164 10025
4174 10015 4174 9993 4135 9930 4104 9966
TIME...MOT...LOC 0458Z 298DEG 29KT 4145 9979 4126 10003
$$
NEC041-030530-
/O.CON.KLBF.SV.W.0053.000000T0000Z-150603T0530Z/
CUSTER NE-
1159 PM CDT TUE JUN 2 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CUSTER COUNTY
UNTIL 1230 AM CDT...
AT 1157 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MERNA TO 6 MILES WEST OF CALLAWAY...AND MOVING
SOUTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
SEVERE THUNDERSTORMS WILL BE NEAR...
CALLAWAY AROUND 1205 AM CDT.
BROKEN BOW AROUND 1215 AM CDT.
BERWYN AND OCONTO AROUND 1225 AM CDT.
ANSLEY AROUND 1230 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE LODI...PRESSEY STATE WILDLIFE
MANAGEMENT AREA AND BUCKEYE.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 248 AND 296.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 247 AND 300.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 89 AND 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4105 10023 4139 10024 4140 10025 4164 10025
4174 10015 4174 9993 4135 9930 4104 9966
TIME...MOT...LOC 0458Z 298DEG 29KT 4145 9979 4126 10003
HAIL...0.75IN
WIND...70MPH
$$
SPRINGER776
WWUS53 KLBF 030533
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1133 PM MDT TUE JUN 2 2015
NEC041-030543-
/O.EXP.KLBF.SV.W.0053.000000T0000Z-150603T0530Z/
CUSTER NE-
1233 AM CDT WED JUN 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR CUSTER COUNTY HAS BEEN
REISSUED...
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.
LAT...LON 4105 10023 4139 10024 4140 10025 4164 10025
4174 10015 4174 9993 4135 9930 4104 9966
TIME...MOT...LOC 0459Z 298DEG 29KT 4144 9978 4126 10002
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 9:43 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 2, 9:43 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 943 PM CDT TUE JUN 2 2015 .SYNOPSIS... ISSUED AT 315 PM CDT TUE JUN 2 2015 AT H5 CLOSED LOW OVER NORTHEAST CONUS WITH ANOTHER CLOSED LOW AND ASSOCIATED TROUGH INTO THE SOUTHEAST CONUS CENTERED OVER KENTUCKY. RIDGING INTO THE SOUTHERN AND CENTRAL PLAINS FROM NORTHERN MEXICO TO IOWA. TROUGH OVER THE PACIFIC NORTHWEST. SURFACE LOW PRESSURE OVER MOBRIDGE SD WITH TROUGH AXIS SOUTHWARD ALONG THE KANSAS && .UPDATE... ISSUED AT 940 PM CDT TUE JUN 2 2015 FORECAST HAS BEEN UPDATED TO ACCOUNT FOR CURRENT RADAR TRENDS... THE HOURLY RAPID REFRESH MODEL AND TO INCLUDE THE NEW WATCH AND CANCELLATION OF PART OF THE EARLIER WATCH. UPDATE ISSUED AT 350 PM CDT TUE JUN 2 2015 UPDATED FORECAST TO REFLECT SEVERE THUNDERSTORM WATCH FOR NORTHWEST NEBRASKA. && .SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY) ISSUED AT 315 PM CDT TUE JUN 2 2015 FORECAST CHALLENGE IS POPS. A SEMISTATIONARY FRONT MOVES SOUTHEAST TONIGHT TO EXTEND NORTHEAST TO SOUTHWEST THROUGH WESTERN NEBRASKA WEDNESDAY MORNING. MODELS ARE IN FAIR AGREEMENT ALTHOUGH LOW CONFIDENCE EXISTS ON THE AREAL EXTENT OF CONVECTION REALIZED. PRECIPITABLE WATER RATIOS ARE NEAR AN INCH IN THE SOUTHWEST TO OVER 1.5 INCHES IN THE FAR NORTH CENTRAL TONIGHT INTO WEDNESDAY MORNING. THUNDERSTORMS THAT DEVELOP TONIGHT WILL HAVE THE POTENTIAL FOR HEAVY RAINFALL. THIS EVENING AN UPPER LEVEL DISTURBANCE LIFTS NORTHEAST TO ACROSS THE NORTHERN PANHANDLE BY 7 PM CDT. THUNDERSTORMS SHOULD DEVELOP AS SURFACE HEATING AIDS IN FURTHER DESTABILIZING THE ATMOSPHERE. THE CHANCE FOR THUNDERSTORMS WILL EXTEND THROUGH 9 PM THAN STORM BECOMING MORE ELEVATED THROUGH MIDNIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGHOUT THE FORECAST AREA THROUGH TONIGHT. OVERNIGHT BOUNDARY LAYER MOISTURE DEEPENS WITH THE EXPECTATION THAT STRATUS WILL DEVELOP AND EXPAND AS CONVECTION MOVES EASTWARD. TEMPERATURES BY DAYBREAK WEDNESDAY WILL FALL INTO THE MIDDLE 50S OVER THE EASTERN PANHANDLE RANGING TO THE MID 60S NORTH CENTRAL. WEDNESDAY THE FRONT WILL REMAIN THE FOCUS FOR STORM DEVELOPMENT AS IT MOVES EAST ACROSS THE STATE AND DRAWS MOISTURE NORTHWEST. THE NAM IS FASTER MOVING THE FRONT SOUTH WITH FORECAST TRENDED TOWARD THE ECMWF AND GFS BLEND. THE CHANCE FOR SEVERE WEATHER REMAINS WITH A HIGHER THREAT FOR SEVERE THUNDERSTORMS OVER SOUTHWEST NEB. TEMPERATURES WEDNESDAY WILL BE DOWN A FEW DEGREES FROM TODAY AS LOW CLOUDS AND STRATUS START THE DAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY) ISSUED AT 315 PM CDT TUE JUN 2 2015 MODELS IN FAIR AGREEMENT IN MID TERM WITH SUBTLE DIFFERENCES IN THE EXTENDED AS FAR AS UPPER PATTERN. WEDNESDAY EVENING SHOULD SEE ONGOING SEVERE WEATHER ESPECIALLY OVER SOUTHWEST NEBRASKA. ALL DEPENDS ON THE PROGRESSION OF THE FRONTAL BOUNDARIES AND THE PLACEMENT OF SURFACE LOW OVER NORTHWEST KANSAS. DIFFLUENCE ALOFT, 30KT LOW LEVEL JET AND SURFACE UPSLOPE FLOW WILL ALL CONTRIBUTE TO FAVORABLE WIND PROFILES. 1500-3000 JKG2 SURFACE BASED CAPE AND A STRONG MID LEVEL WAVE MOVING THROUGH SOUTHWEST FLOW EARLY EVENING AND OVER NIGHT. GFS AND EC DEVELOPING MCS WITH HEAVY RAIN. HAVE RETAINED LIKELY POPS OVER WESTERN NEBRASKA. BOUNDARY LIES ACROSS THE NEBRASKA PANHANDLE AGAIN ON THURSDAY AS SURFACE HIGH BUILDS INTO NORTHERN PLAINS WITH SURFACE LOW OVER SOUTHWEST KANSAS AND BOUNDARY ACROSS THE NEBRASKA PANHANDLE. DYNAMICS NOT AS STRONG BUT BOUNDARY INTERACTING WITH MID LEVEL ENERGY MOVING THROUGH SOUTHWEST FLOW ALOFT WILL SEE THUNDERSTORMS DEVELOP LATE AFTERNOON. TEMPERATURES COOLER BEHIND FRONTAL PASSAGE WEDNESDAY NIGHT WITH HIGHS IN THE 70S. CONTINUED COOL FRIDAY WITH HIGHS IN THE 70S. WARM FRONT LIFTS NORTH ACROSS WESTERN NEBRASKA THURSDAY NIGHT WITH UPSLOPE FLOW OVER THE NEBRASKA PANHANDLE AND SOUTHWEST NEBRASKA. SURFACE LOW OVER WESTERN KANSAS LIFTS NORTH THROUGH THE EVENING. STORMS DEVELOPING OVER THE HIGHER TERRAIN TO THE WEST AND THEN MOVING INTO WESTERN NEBRASKA OVER NIGHT. STORMS OVER NORTHERN NEBRASKA THOROUGH THE DAY ON SATURDAY AS A STRONG MID LEVEL WAVE MOVES INTO THE NORTHERN PLAINS. FOCUS WILL BE OVER NORTH AND NORTH CENTRAL NEBRASKA. SUNDAY WILL SEE ISOLATED SHOWERS AND THUNDERSTORMS. HIGHS IN THE 70S. WARMING INTO THE 80S MONDAY WITH BEST CHANCES FOR THUNDERSTORM DEVELOPMENT OVER NORTH CENTRAL NEBRASKA WITH A BACK DOOR COLD FRONT. HIGHS IN THE 80S AGAIN ON TUESDAY. CHANCES FOR THUNDERSTORMS ALONG THE SURFACE TROUGH AXIS TO THE WEST AND SPREADING EAST. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 643 PM CDT TUE JUN 2 2015 THE THUNDERSTORM SYSTEM IN SOUTHWEST SOUTH DAKOTA AND THE NEBRASKA PANHANDLE IS EXPECTED TO BECOME BETTER ORGANIZED WITH THE RESULT BEING THAT WE HAVE HIGH CONFIDENCE THAT VTN AND ANW WILL GET THUNDERSTORMS BETWEEN 01Z AND 05Z WITH GUSTY WIND AND POSSIBLY SOME HAIL. AFTER THE STORMS PASS...EAST TO NORTHEAST WIND WILL BRING ABOUT A HIGH PROBABILITY OF CEILINGS BELOW 2000 FEET AGL BUT AT OR ABOVE 1000 FEET AGL. && .HYDROLOGY... ISSUED AT 315 PM CDT TUE JUN 2 2015 SLIGHT INCREASES ALONG THE SOUTH PLATTE RIVER OVER NIGHT WITH UPWARDS OF 1.5 TO 2 INCHES OF RAIN AROUND BIG SPRINGS LAST NIGHT. DO NOT EXPECT NORTH PLATTE TO RISE INTO FLOOD STAGE AGAIN. WILL CONTINUE THE FLOOD ADVISORY THERE. THE NORTH PLATTE RIVER ABOVE MCCONAUGHY CONTINUES IN FLOOD AND WILL SLOWLY FALL THROUGH THE WEEK. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SPRINGER SYNOPSIS...POWER SHORT TERM...KECK LONG TERM...POWER AVIATION...SPRINGER HYDROLOGY...KECK
Hazardous weather outlook, Jun 2, 5:14 AM CDT, 18 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 514 AM CDT TUE JUN 2 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-031015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 514 AM CDT TUE JUN 2 2015 /414 AM MDT TUE JUN 2 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. THE STRONGEST THUNDERSTORMS COULD CONTAIN VERY LARGE HAIL OF 2 INCH DIAMETER OR LARGER. AN ADDITIONAL THREAT FOR HEAVY RAINFALL WILL EXIST WITH ANY OF THE THUNDERSTORMS WHICH OCCUR. RIVER LEVELS WILL CONTINUE TO RUN HIGH ALONG THE NORTH PLATTE...SOUTH PLATTE...AND PLATTE RIVER SYSTEMS. SEE THE LATEST FLOOD WARNING FORECASTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THIS WEEK. ON WEDNESDAY THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS OVER SOUTHWEST NEBRASKA SOUTH OF A LINE FROM CHAPPELL TO NORTH PLATTE AND A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE FROM ELLSWORTH IN SHERIDAN COUNTY TO SARGENT IN CUSTER COUNTY. THE MAIN THREAT WITH STORMS THAT DEVELOP WILL BE LARGE HAIL AND DAMAGING THUNDERSTORM WINDS. OVER SOUTHWEST NEBRASKA IN THE ENHANCED RISK AREA THERE IS ALSO THE POSSIBILITY FOR ISOLATED TORNADOES. ON THURSDAY THERE IS A CHANCE FOR STRONG TO SEVERE STORMS FROM THE EASTERN PANHANDLE INTO SOUTHWEST NEBRASKA. LARGE HAIL...DAMAGING THUNDERSTORM WINDS AND HEAVY RAIN ARE ALL POSSIBLE. FLOODING CONCERNS WILL CONTINUE ALONG THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...AS WELL AS THE SOUTH PLATTE RIVER AND MAIN STEM PLATTE RIVER THROUGH THE WEEK. THE POTENTIAL FOR HEAVY RAINFALL WILL EXIST THIS WEEK AND POSSIBLY NEXT WEEKEND...WHICH COULD LEAD TO LOCALIZED FLASH FLOODING AND THIS RUNOFF COULD CAUSE RIVER LEVELS TO RISE IN SOME AREAS. SEE THE LATEST FLOOD WARNING FORECASTS FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM CDT (4 PM MDT). && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
In the hours before
Special weather statement, Jun 2, 9:50 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 950 PM CDT TUE JUN 2 2015 NEZ024-025-030345- HOOKER NE-THOMAS NE- 950 PM CDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR THOMAS AND HOOKER COUNTIES UNTIL 1045 PM CDT/945 PM MDT/... AT 947 PM CDT/847 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SENECA TO 15 MILES SOUTHWEST OF MULLEN...AND MOVING SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... THEDFORD... HALSEY... NORWAY... HIGHWAY 97 CROSSING THE DISMAL RIVER... SHIMMONS LAKE... NATWICK... HIGHWAY 83 CROSSING THE DISMAL RIVER... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 132 AND 156. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 174 AND 227. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 45 AND 70. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MARTIN
Local storm report, Jun 2, 9:58 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 PM TSTM WND GST VALENTINE 42.87N 100.55W
06/02/2015 M58 MPH CHERRY NE ASOS
&&
SNIVELYSpecial weather statement, Jun 2, 10:12 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 912 PM MDT TUE JUN 2 2015 NEZ035>037-057-059-030400- ARTHUR NE-KEITH NE-LINCOLN NE-LOGAN NE-MCPHERSON NE- 1012 PM CDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR... MCPHERSON...NORTHWESTERN LOGAN...NORTHWESTERN LINCOLN AND NORTHEASTERN KEITH COUNTIES UNTIL 1100 PM CDT/1000 PM MDT/... AT 911 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTH OF TRYON TO 11 MILES SOUTHEAST OF ARTHUR...AND MOVING SOUTHEAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... TRYON... SARBEN... FLATTS... BUCKTAIL LAKE... SCHNICK LAKE... DIAMOND BAR LAKE... BIG BALD HILL... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 127 AND 130. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 174 AND 214. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 21 AND 43. MARTIN
Local storm report, Jun 2, 10:20 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1020 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM HAIL 4 NE ARTHUR 41.61N 101.64W
06/02/2015 M1.00 INCH ARTHUR NE TRAINED SPOTTER
&&
SNIVELYSpecial weather statement, Jun 2, 10:42 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 942 PM MDT TUE JUN 2 2015 NEZ005-008-009-024>027-035>038-057-059-030500- ARTHUR NE-BLAINE NE-BROWN NE-CUSTER NE-EASTERN CHERRY NE-HOOKER NE-KEITH NE-LINCOLN NE-LOGAN NE-LOUP NE-MCPHERSON NE-ROCK NE-THOMAS NE- 1042 PM CDT TUE JUN 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY... SOUTHEASTERN ARTHUR...THOMAS...SOUTHERN ROCK...MCPHERSON...NORTHERN LOUP...LOGAN...NORTHERN LINCOLN...NORTHEASTERN KEITH...SOUTHERN HOOKER...NORTHWESTERN CUSTER...SOUTHERN BROWN AND BLAINE COUNTIES UNTIL MIDNIGHT CDT/1100 PM MDT/... AT 1040 PM CDT/940 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF ELSMERE TO 6 MILES WEST OF HALSEY TO 12 MILES SOUTHWEST OF THEDFORD TO 6 MILES WEST OF TRYON TO 11 MILES SOUTHEAST OF ARTHUR... AND MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... TRYON AND HALSEY AROUND 1050 PM CDT. HAWLEY FLATS AROUND 1055 PM CDT. HIGHWAY 83 CROSSING THE DISMAL RIVER AROUND 1100 PM CDT. JOHNSONS CORNER AROUND 1110 PM CDT. RINGGOLD AROUND 1115 PM CDT. DUFF...BROWN LAKE AND BREWSTER AROUND 1120 PM CDT. ROSE AND DUNNING AROUND 1125 PM CDT. FOX BAYOU AROUND 1130 PM CDT. THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 177 AND 180. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 81 AND 162. THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 196 AND 256. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 113 AND 127. THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 248. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 58. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 137 AND 164. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Local storm report, Jun 2, 10:52 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1052 PM CDT TUE JUN 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM HAIL 4 SE RUSHVILLE 42.67N 102.41W
06/02/2015 E1.75 INCH SHERIDAN NE PUBLIC
0650 PM HAIL 2 S MERRIMAN 42.89N 101.70W
06/02/2015 E1.75 INCH CHERRY NE PUBLIC
0655 PM HAIL RUSHVILLE 42.71N 102.47W
06/02/2015 E1.50 INCH SHERIDAN NE PUBLIC
RELAYED VIA SOCIAL MEDIA
0825 PM HAIL 9 NW HYANNIS 42.09N 101.89W
06/02/2015 E1.00 INCH GRANT NE PUBLIC
0838 PM HAIL 6 N HYANNIS 42.09N 101.76W
06/02/2015 E1.00 INCH GRANT NE PUBLIC
0850 PM TSTM WND GST 11 NE HYANNIS 42.11N 101.61W
06/02/2015 E60.00 MPH CHERRY NE PUBLIC
0918 PM TSTM WND GST 2 E WHITMAN 42.04N 101.50W
06/02/2015 E60.00 MPH GRANT NE PUBLIC
0919 PM TSTM WND GST 3 E WHITMAN 42.04N 101.48W
06/02/2015 E60.00 MPH GRANT NE PUBLIC
0928 PM HAIL 13 S WHITMAN 41.86N 101.54W
06/02/2015 E1.00 INCH GRANT NE PUBLIC
0936 PM TSTM WND GST VALENTINE 42.87N 100.55W
06/02/2015 M58.00 MPH CHERRY NE ASOS
0941 PM HAIL 15 N ARTHUR 41.79N 101.69W
06/02/2015 E1.00 INCH GRANT NE PUBLIC
1018 PM HAIL 4 NE ARTHUR 41.61N 101.64W
06/02/2015 M1.00 INCH ARTHUR NE TRAINED SPOTTER
&&
SBAKERThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:00 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
| Jun 2, 8:22 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant | 38 min |
| Jun 2, 8:52 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jun 2, 8:56 PM CDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 49 min |
| Jun 2, 9:40 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 31 min |
| Jun 3, 12:30 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.